# SDR USAA2014091000003

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 40,471 hours, 23,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED SEAT 10D EMER EXIT LIGHT COVER MISSING.  REPLACED LENS.
